MathSciNet Relay Station
MathSciNet bibliographic data
MR2729067 (2012c:11112) 11F67 (11F37 11F41)
Xue, Hui Central values of $L$-functions and half-integral weight forms. Proc. Amer. Math. Soc. 139 (2011), no. 1, 21–30.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement